# SDR AALA201710199019

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N293AY
- Make and model: Airbus A330-243
- Aircraft serial: 1526
- Aircraft time: 14,674 hours, 2,310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE256001
- Part serial: FR8807
- Condition: Low Pressure
- Location: L2 Door Assist
- Part time: 14,674 hours, 2,310 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR DAMPER PRESSURE LOW.  SERVICED L2 DOOR DAMPER.
